Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What cream should I apply to get rid of dullness, patchy skin and blackheads on nose ?

hello DR. i am pooja yadav age 21 years. in my skin the problem is different what type of this i do not understand. i have try all types of skin cream. but the problem is not going they are still like that. the dullness, wounds, patchy skin, whiteheads or blackheads on nose. all types of problem i am facing the pollution & sun rays etc. u should please recomend a medicine or should i meet u.
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi pooja
your skin first to be examine by dermetologist.u can send ur snap.
normal cream dont help u ,they just pamper you.
solution of every skin problem is there ,so dont panic,all is well
do you have pimple right now?
what u apply routinely on your face?
which face wash u use?
have a happy face.

dr gaurav patel,ahmedabad
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor